# SDR CALA2025082508095

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 62,838 hours, 20,081 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE WONT ENGAGE ON TAKEOFF FOUND NO MCDP LAST FLIGHT, FAULTS, CYCLED TMC, FCC'S AND MCP CB'S AS PRECAUTIONARY. PERFORMED MCDP "TMC TEST 02, A/T SERVO TEST 10, A/T DISC SW TEST 12 & FCC TEST 01", AMM REF 22-00-02, ALL TESTS GOOD.
